# SDR SIMA20220410002

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 39,585 hours, 35,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070011500
- Condition: Broken
- Location: Aft
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT BRACKET BROKEN-C/A-RAR CABIN EMERGENCY FLASHLIGHT BRACKET ASSY IAW EMB 145 AMM 33-50-16.
